# SDR 97UAL900780

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Engine: Ge CFM56*
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMOKE SMELL IN CABIN.  THE SMELL WAS NOT AS STRONG AFTER THE POWER WAS TURNED OFF TO THE GALLEY.  *S/D*  PRIMARY COOLING EXHAUST FAN FAILED.  REPLACED THE PRIMARY COOLING EXHAUST FAN, OPS CHECK GOOD.
